Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

i am suffering from erectile dysfunction due to taking very offent

i am suffering from erectile dysfunction due to taking very offent ed pills of power
i had taken too much medicine of viagra 8 pills of 100 power very offeten due to that i am suffering from erectile dysfunction kindly give me solution for my problem.
Asked On : Sun, 13 Feb 2011
Answers:  3 Views:  708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
erectile dysfunction (ED) can be said when you have little or no proper erection;part is flacid & does not perform ;viagra is a treatment designed to treat ED .Now you have been taking viagra continuously this will create excessive dilation of blood vessels in the penis .Do not take viagra now & for that matter even any other medicine for ED.Firstly note that do you get proper erection without viagra;if yes never take viagra;but if you still do not get erection then consult a urologist.please do not take excess of viagra because over dose of viagra can reduce blood supply to the heart & it can stop beating so be careful.
Answered: Sun, 13 Feb 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Don`t take overdose as it many side effects.The dose of sildenafil for erectile dysfunction is 25 mg to 100 mg taken not more than once a day between 30 minutes and 4 hours prior to sexual intercourse. common adverse effects of sildenafil are headache, flushing, dyspepsia, nasal congestion and impaired vision, including photo phobia and blurred vision. Some complained of blurriness and loss of peripheral vision.

Rare but serious adverse effects include priapism, severe hypotension, myocardial infarction (heart attack), ventricular arrhythmias, stroke, increased intraocular pressure, and sudden hearing loss.Please consult urologist or Andrologist.Disclaimer
Answered: Sun, 13 Feb 2011
I find this answer helpful
Psychiatrist Dr. AGRAWAL Ravindra's  Response
Dear Amrish,

kindly note the advise of Dr Kaware carefully & that of Dr Bajoria re: the side effects.

I am not clear from your post why you took so much viagra in the first place ?
- was it because you had erectile dysfunction to start off with hence you resorted to these pills OR
- you just took these pills in order to experiment.

If it is the first case - the previously erectile dysfunction having become worse due to misuse of meds - you should consult a sexologist or a physician/ psychologist/psychiatrist with experience in counselling for sexual disorders. The psychogenic dysfunction can be entirely treated without need for medications in any form.

However it is a good idea to first see a urologist and rule out presence of any physical cause of ED.

good luck

Dr Ravindra Agrawal, MRCPsych
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor